# SDR ASAA2016112319207

- Difficulty date: November 23, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,429 hours, 11,740 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6490
- Condition: Out Of Tolerance
- Location: Fuel Tank
- Part time: 38,857 hours, 11,854 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUEST CHECK NR 2 (RIGHT) FUEL TANK UNIT AND COMPENSATOR VALUES. GROUNDED - YES. REF T/C NG-28FCD-18090-1, REMOVED AND REPLACED TANK 2 F8, F9 AND F10 TANK PROBES, REF AMM 28-41-21-400-801. REMOVED AND REPLACED TANK NR 2 F1 AND F15, REF AMM 28-41-21-400-801. ACCOMPLISHED FQIS SYSTEM TEST, NR 2 TANK, NO DEFECTS NOTED, REF AMM 28-41-00-730-801.
